# SDR ASOA2013050703477

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,777 hours, 7,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA'S EMERGENCY LIGHT WILL NOT TEST.  COMPLIED WITH RESET OF EMERGENCY LIGHTS SYS, GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.  OK, IAW AMM 33-51-00.
